# SDR DDNR20151217001

- Difficulty date: December 3, 2015
- Submitted: December 17, 2015
- Operation: General aviation
- Aircraft: N119SA
- Make and model: Beech C90A
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 3516505084
- Condition: Cracked
- Location: Lt Wing Le Flap
- Part time: 9,285 hours, 16,470 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP NOSE RIBS CRACKED AT THE ACTUATOR ATTACH POINTS.  FOUND UPON PHASE INSPECTION THROUGH INSPECTION HOLES.  FLAP ALSO HAD CRACK MIDWAY IN THE SKIN OF THE L/E.
